# SDR USAA010929

- Difficulty date: July 18, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 37,299 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND VERTICAL CHORD CRACKED 1.5 INCHES, BS 178 RBL 5.7 WL 184.  CUT OUT DAMAGED AREA, INSTALLED FILLER AND DOUBLERS PER SRM 53-10-08, FIG 205 EA 71759, EO 5300V155.  (M)
